Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$E$-algebras whose torsion part is not cyclic

Authors: Gábor Braun and Rüdiger Göbel
Journal: Proc. Amer. Math. Soc. 133 (2005), 2251-2258
MSC (2000): Primary 16W20; Secondary 16D70
Published electronically: March 15, 2005
MathSciNet review: 2138867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider algebras $A$ over a Dedekind domain $R$ with the property $A \cong \operatorname {EndAlg}_R A$ and generalize Schultz’ structure theory of the case $R=\mathbb {Z}$ to Dedekind domains. We construct examples of mixed $E(R)$-algebras, which are non-split extensions of the submodule of elements infinitely divisible by the relevant prime ideals. This is also new in the case $R=\mathbb {Z}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W20, 16D70

Retrieve articles in all journals with MSC (2000): 16W20, 16D70

Additional Information

Gábor Braun
Affiliation: Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Budapest, Reáltanoda u 13-15, 1053 Hungary

Rüdiger Göbel
Affiliation: Fachbereich 6, Mathematik, Universität Duisburg-Essen, Universitätsstrasse 3, 45117, Germany

Keywords: Mixed $E$-rings, Dedekind domain
Received by editor(s): February 17, 2003
Received by editor(s) in revised form: July 22, 2003, and April 20, 2004
Published electronically: March 15, 2005
Additional Notes: This work was supported by the project No. I-706-54.6/2001 of the German-Israeli Foundation for Scientific Research & Development.
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.